# SDR R61A201202220154

- Difficulty date: February 22, 2012
- Submitted: March 10, 2012
- Operation: Air carrier
- Aircraft: N168HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 10,601 hours, 6,588 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: NAS630617D
- Condition: Corroded
- Location: Te Flap
- Part time: 10,601 hours, 6,588 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE RT WING INBD FLAP FAIRING 622BB AFT MOUNTING HARDWARE.  MAINTENANCE REMOVED AND REPLACED RT WING INBD FLAP FAIRING 623BB AFT MOUNTING HARDWARE IAW EMB 190/195 AMM 57-58-23.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
